JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.19, no.5, pp.804-811, 2015 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Yıldız Technical University Affiliated:
In this work, we investigate the ideal of all bounded linear operators between any arbitrary Banach spaces whose sequence of approximation numbers belong to the generalized modular spaces of Cesaro type defined by weighted means. Also, we show that the completeness of obtained operator ideals.